Forum

Baclofen and incontinence

Hi all, have been taking Baclofen for over 1yr, but lately my bladder has been getting worse, to the point where i have been given incontinance pads that are more like nappies, i was going approx every 2 hrs and needed to be close to a loo, i decided to stop taking Baclofen and my bladder is almost back to normal and so is my sleep, i was only getting about 2-3hrs sleep due to bladder, has anyone else had problems with baclofen/bladder, i know it can cause trouble, but as i had been on the same dose for so long with no probs, i was suprised to get this happening.

Sue

Hi Sue,I had a brief dalliance with Baclofen,but it made me as weak as a poorly kitten.That was at low dose and after 4-5 days.We know it is a muscle relaxant and we all have our own tolerance,mine being pathetic,and yours very high.'Praps it eventually affected your bladder,but maybe you can adjust the dose so it helps with the reason you were prescribed it and doesn’t interfere with your bladder.

Good luck,

Wb x